# SDR QXEA200701917

- Difficulty date: December 13, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 11,093 hours, 10,386 cycles
- System (JASC): 2300 · Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Nr 2 Comm
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LAX - FLIGHT 2334 - ON TAXI NR 2 COMM RADIOS SHOW A RED FAIL MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE CYCLED POWER TO THE AIRCRAFT.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
